# SDR SWIA200923108

- Difficulty date: November 8, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 16,470 hours, 10,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM LAST EMERGENCY CEILING LIGHT INOP.  (FLT 6285)  RELAMPED EMERGENCY LIGHT.
